Page 3 of 3 FirstFirst 123
Results 21 to 27 of 27

Thread: My update

  1. #21
    Hi. Been over two years since I completely came off the venlafaxine. After I last posted about my struggles withdrawing the doctor gave me gabapentin which I took whilst withdrawing and a few months after that. It was tough. Now apart from asthma meds and antihistamines the only tablet I take is amitriptyline 30mg. I've been struggling with stress/tension headaches and gp wanted me to avoid going back on antidepressants for now because I have been doing so much better. I would say now my anxiety is more of a problem than depression. I have a lot on my mind. Hence not being able to sleep tonight. Although I know things are so much better than before I know I still have many insecurities and low self esteem and low self worth. I don't like to burden anyone and although I do have friends and a supportive hubby I just feel like I can't talk to anyone about my feelings. People assume I am better so there is no need for anyone to really ask me how I am. In a way I feel quite alone with my feelings.

  2. #22
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    Hey you! Long time, no see. I'm sorry you're struggling, but it is lovely to see you!
    You aren't burdening when you talk about how things are for you.
    Have you not told your lovely husband what's going on?
    What's going on that you need to talk about?
    Wibble, wobble, jelly on a plate...


  3. #23
    I'm fine really. Just need to get my confidence up and stop worrying about what other people think about me all the time. My hubby knows I'm feeling a little stressed. He knows I worry alot. I'm finding my kids hard work at times even though I know they are really good kids. My oldest is turning into a teenager next week and at that stage that everything he says is right and doesn't like it if I tell him what to do. My daughter is also getting hormonal and becoming very aware of her self image. She takes ages getting ready for school and can't understand why it frustrates me because I don't want to be late for work. I unintentionally shout even though I try so hard not too. My hubby tells me to ignore them but I don't like rudeness. Hard to get the balance right. Sometimes I feel I can't do right.
    Anyway your kids must be all grown up now. How's it all going.

  4. #24
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    Have you thought of a family meeting and talking about this kind of thing with them? They are old enough to know that something causes you upset and old enough to know to stop.

    Yes, I have one going into year 10, one into year 11 today and our eldest is off to uni in 10 days - but we have a transition day tomorrow!
    Wibble, wobble, jelly on a plate...


  5. #25

    Cool Meds for depression

    Quote Originally Posted by shine View Post
    Its a while since I last came on here. I was dreaming of the forum and woke up so decided to log on. For those of you that don't know me I have recurrent depression syndrome. I have had episodes throughout my life and this latest one started over 5 1/2 years ago. I have been seeing a psychiatrist for over 5 years and I last saw him 3 weeks ago. He's really happy with the progress i have made and so am I. When I look back to 5 years ago I see how ill I really was and now I see how far I have come. So much so he's decided I no longer need to see him and he has handed me back over to the care of my gp. Six months ago I was able to come of pregablin having taken it for the anxiety and panic symptoms. It wasn't easy withdrawing but it was manageable. Last year under guidance of my psych I was able to reduce the venalfaxine significantly to a maintaince dose of 150mg. At my worse I was on 375mg. Reducing venalfaxine is a knightmare for me but I do I very very slowly and I'm proud of how far I have come. I have now been maintaining on that dose for almost a year with very little depression syndrome. When I last saw my psych he explained I have recurrent depression syndrome and he advised the best thing for me would be to continue on the venalfaxine for life. However i still suffer what I think is side effects especially if late taking a dose. I get headaches and fatigue. So he agreed with help from gp I can come of it to see if headaches go. The gp had recently given me amitriptaline for the headaches but sine that doesn't help he suggested stopping that. So my gp gave me a plan to reduce venalfaxine reducing 37.5mg at a time until ready to reduce again. I started this last Saturday and by Sunday my head was pounding and I couldn't think straight and was getting very snappy. I couldn't cope after 1 day so on Sunday went back to my original dose. I feel like an adict. My body can't cope with the slightest change. On Monday my headache was still severe so I called in sick at work and luckily was able to get a gp appointment that morning. He said I'm one of the unlucky ones to get horrible side effects. The last thing I wa is a relapse. The physc has explained all this to me and he said any warning of relapse or symptoms I must go straight to gp and not delay. He helped me to devise an even slower plan which would involve cutting up the 37.5mg tablets because they don't come in any smaller form. I am waiting a few days before I do this. I usually take 75mg twice a day. For my evening dose is will start taking one 37.5 and a half 37.5mg tablet. I am determined to try anything and do it as slowly as possible. To those of you on the drug i want to reassure you that it is a fantastic drug. It's helped me tremendously and changed my life around. Don't be put off with what I'm saying about withdrawing. Everyone reacts differently. It's not easy but I don't regret being on it because I really did need it. I am so much better and so much more confident in myself than I have been in a very long time.
    When you take large quantities of medication, you have a higher chance of being healed. but the down side is that your more prone to the side effects, Maybe taking lower quantities more often might help. Dont take my word for it, ask your doctor. Im glad your more confident in yourself, you can maintain that with taking so much medication. Its just my opinion.

  6. #26
    Hero Member
    Join Date
    Mar 2020
    Location
    Worcestershire
    Posts
    1,216
    Maybe you should leave the medical stuff to the doctors. You’ve posted on a lot of old threads but not introduced yourself yet Prycejosh1987

  7. #27
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    This is an old thread, but I'd ask you not to keep commenting re medication. You aren't qualified to do so. You also don't need to keep posting quotes...
    Wibble, wobble, jelly on a plate...


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •